# SDR CALA2025031402839

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 737-8
- Aircraft serial: 67563
- Aircraft time: 6,204 hours, 2,189 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESS GAUGE ON 2L/2R ARE BORDERLINE INSPECTED DOOR SLIDE PRESSURES. BOTH ARE WITHIN LIMITS REF. AMM 25-66-01.
